hrcak mascot   Srce   HID

Glasnik matematički, Vol. 52 No. 1, 2017.


Datum izdavanja: lipnja 2017.

Objavljen na Hrčku: 22. 6. 2017.
Sadržaj Puni tekst
Geometric progressions on elliptic curves (str.1-10) engleskipdf 120 KB
Abdoul Aziz Ciss, Dustin Moody
Izvorni znanstveni članak
 
A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences (str.11-21) engleskipdf 140 KB
Istvan Pink, Marton Szikszai
Izvorni znanstveni članak
 
Diophantine triples with values in the sequences of Fibonacci and Lucas numbers (str.23-43) engleskipdf 180 KB
Florian Luca, Augustine O. Munagi
Izvorni znanstveni članak
 
On sequences of consecutive squares on elliptic curves (str.45-52) engleskipdf 107 KB
Mohamed Kamel, Mohammad Sadek
Izvorni znanstveni članak
 
Twisted sl(3,C)˜-modules and combinatorial identities (str.53-77) engleskipdf 228 KB
Ivica Siladić
Izvorni znanstveni članak
 
Quasi-particle bases of principal subspaces of the affine Lie algebra of type G2(1) (str.79-98) engleskipdf 200 KB
Marijana Butorac
Izvorni znanstveni članak
 
Finite nonabelian p-groups of exponent >p with a small number of maximal abelian subgroups of exponent >p (str.99-105) engleskipdf 104 KB
Zvonimir Janko
Izvorni znanstveni članak
 
A remark on global W^1,p bounds for harmonic functions with Lipschitz boundary values (str.107-113) engleskipdf 114 KB
Nikos Katzourakis
Izvorni znanstveni članak
 
On a new class of functional spaces with application to the velocity averaging (str.115-130) engleskipdf 190 KB
Martin Lazar, Darko Mitrović
Izvorni znanstveni članak
 
Dual frames compensating for erasures (str.131-146) engleskipdf 161 KB
Ljiljana Arambašić, Damir Bakić
Izvorni znanstveni članak
 
A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces (str.147-161) engleskipdf 135 KB
Hassen Aydi, Abdelbasset Felhi, Slah Sahmim
Izvorni znanstveni članak
 
Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations (str.163-177) engleskipdf 157 KB
Tayyab Kamran, Fahimuddin, Muhammad Usman Ali
Izvorni znanstveni članak
 
Generalized suspension theorem in extension theory (str.179-183) engleskipdf 93 KB
Leonard R. Rubin
Izvorni znanstveni članak
 
Approximate maps characterizing injectivity and surjectivity of maps (str.185-203) engleskipdf 178 KB
Takahisa Miyata
Izvorni znanstveni članak
 
Corrigendum to "The ideal theory in quotients of commutative semirings" (str.205-206) engleskipdf 55 KB
Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, Mehdi Khoramdel
Izvorni znanstveni članak
 
Posjeta: 6.254 *